Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 130, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 6, 2016, 10:23 AM CDT for 4 counties in Missouri. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2016, 10:23 AM CDT (15:23 UTC)
- Expired
- Jul 6, 2016, 11:15 AM CDT
- In force
- 52 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dent County, MO, Howell County, MO, Shannon County, MO, Texas County, MO
The radar
The St Louis radar (KLSX), 166 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 10:27 AM CDT | TSTM WND DMG | Summersville, MO | DAMAGE TO THE ROOF OF BUSINESS IN SUMMERSVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 3.4 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3010 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 334 m²/s²
- 0-3 km storm-relative helicity
- 320 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.9
The text
As transmitted.
470
WUUS53 KSGF 061523
SVRSGF
MOC065-091-203-215-061615-
/O.NEW.KSGF.SV.W.0130.160706T1523Z-160706T1615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1023 AM CDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
DENT COUNTY IN SOUTH CENTRAL MISSOURI...
NORTHEASTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
EASTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 1115 AM CDT
* AT 1023 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LICKING TO NEAR SUMMERSVILLE TO 10 MILES SOUTH
OF MOUNTAIN VIEW...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CURRENT RIVER STATE PARK... MONTAUK STATE PARK...
SALEM... LICKING...
MOUNTAIN VIEW... WINONA...
BIRCH TREE... EMINENCE...
SUMMERSVILLE... BUNKER...
RAYMONDVILLE... MONTIER...
WEST EMINENCE... PEACE VALLEY...
BOSS... ROUND SPRING...
HARTSHORN... TURTLE...
MIDRIDGE... PRESCOTT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3708 9122 3690 9122 3689 9166 3686 9166
3685 9176 3717 9174 3754 9203 3779 9131
3770 9130 3769 9115 3759 9115 3759 9131
3752 9131 3750 9121 3742 9121 3726 9116
3725 9112 3720 9112 3714 9102 3710 9102
TIME...MOT...LOC 1523Z 258DEG 49KT 3758 9190 3721 9157 3685 9163
HAIL...0.75IN
WIND...60MPH
$$
HATCH4 follow-up statements
217
WWUS53 KSGF 061546
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 AM CDT WED JUL 6 2016
MOC091-061555-
/O.CAN.KSGF.SV.W.0130.000000T0000Z-160706T1615Z/
HOWELL MO-
1046 AM CDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOWELL COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3710 9102 3708 9122 3690 9122 3689 9166
3694 9166 3701 9156 3721 9155 3757 9192
3779 9131 3770 9130 3769 9115 3759 9116
3759 9131 3752 9131 3750 9121 3742 9121
3726 9116 3725 9112 3720 9112 3714 9102
TIME...MOT...LOC 1545Z 258DEG 49KT 3764 9156 3727 9123 3691 9129
$$
MOC065-203-215-061615-
/O.CON.KSGF.SV.W.0130.000000T0000Z-160706T1615Z/
SHANNON MO-DENT MO-TEXAS MO-
1046 AM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR SHANNON...DENT AND NORTHEASTERN TEXAS COUNTIES...
AT 1045 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SALEM TO 10 MILES NORTHEAST OF EMINENCE TO 7 MILES
SOUTH OF WINONA...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CURRENT RIVER STATE PARK... MONTAUK STATE PARK...
SALEM... LICKING...
WINONA... BIRCH TREE...
EMINENCE... BUNKER...
MONTIER... WEST EMINENCE...
STONE HILL... HOWES MILL...
GLADDEN... BOSS...
ROUND SPRING... DARIEN...
HOWES... TURTLE...
MIDRIDGE... JADWIN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE ACROSS THE MARK TWAIN NATIONAL FOREST AND THE
EASTERN OZARKS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3710 9102 3708 9122 3690 9122 3689 9166
3694 9166 3701 9156 3721 9155 3757 9192
3779 9131 3770 9130 3769 9115 3759 9116
3759 9131 3752 9131 3750 9121 3742 9121
3726 9116 3725 9112 3720 9112 3714 9102
TIME...MOT...LOC 1545Z 258DEG 49KT 3764 9156 3727 9123 3691 9129
HAIL...0.75IN
WIND...60MPH
$$
HATCH771
WWUS53 KSGF 061556
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1056 AM CDT WED JUL 6 2016
MOC215-061605-
/O.CAN.KSGF.SV.W.0130.000000T0000Z-160706T1615Z/
TEXAS MO-
1056 AM CDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TEXAS COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTH CENTRAL MISSOURI.
LAT...LON 3710 9102 3708 9122 3690 9122 3689 9166
3694 9166 3709 9138 3724 9133 3765 9168
3779 9131 3770 9130 3769 9115 3759 9116
3759 9131 3752 9131 3750 9121 3742 9121
3726 9116 3725 9112 3720 9112 3714 9102
TIME...MOT...LOC 1555Z 252DEG 36KT 3767 9155 3730 9122 3694 9128
$$
MOC065-203-061615-
/O.CON.KSGF.SV.W.0130.000000T0000Z-160706T1615Z/
SHANNON MO-DENT MO-
1056 AM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR CENTRAL SHANNON AND CENTRAL DENT COUNTIES...
AT 1055 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SALEM TO 10 MILES SOUTHWEST OF REYNOLDS TO NEAR
WINONA...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SALEM... WINONA...
BIRCH TREE... EMINENCE...
BUNKER... MIDRIDGE...
STONE HILL... HOWES MILL...
GLADDEN... BOSS...
HOWES... TURTLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS THE EASTERN OZARKS. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3710 9102 3708 9122 3690 9122 3689 9166
3694 9166 3709 9138 3724 9133 3765 9168
3779 9131 3770 9130 3769 9115 3759 9116
3759 9131 3752 9131 3750 9121 3742 9121
3726 9116 3725 9112 3720 9112 3714 9102
TIME...MOT...LOC 1555Z 252DEG 36KT 3767 9155 3730 9122 3694 9128
HAIL...0.88IN
WIND...60MPH
$$
HATCH672
WWUS53 KSGF 061602
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1102 AM CDT WED JUL 6 2016
MOC065-203-061615-
/O.CON.KSGF.SV.W.0130.000000T0000Z-160706T1615Z/
SHANNON MO-DENT MO-
1102 AM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR EASTERN SHANNON AND EASTERN DENT COUNTIES...
AT 1102 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SALEM TO 6 MILES SOUTHWEST OF REYNOLDS TO
FREMONT...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SALEM... WINONA...
BUNKER... MIDRIDGE...
STONE HILL... HOWES MILL...
BOSS... HOWES...
TURTLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3709 9118 3705 9123 3690 9122 3689 9147
3693 9147 3708 9120 3723 9114 3769 9157
3779 9131 3770 9130 3769 9115 3759 9116
3759 9131 3751 9131 3750 9121 3726 9116
3725 9112 3719 9111 3714 9102 3710 9102
TIME...MOT...LOC 1602Z 258DEG 49KT 3769 9144 3732 9111 3696 9117
HAIL...0.88IN
WIND...60MPH
$$
HATCH350
WWUS53 KSGF 061608
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1108 AM CDT WED JUL 6 2016
MOC065-203-061618-
/O.EXP.KSGF.SV.W.0130.000000T0000Z-160706T1615Z/
SHANNON MO-DENT MO-
1108 AM CDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHANNON AND EASTERN
DENT COUNTIES WILL EXPIRE AT 1115 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTH CENTRAL MISSOURI.
LAT...LON 3709 9118 3705 9123 3690 9122 3689 9147
3693 9147 3708 9120 3723 9114 3769 9157
3779 9131 3770 9130 3769 9115 3759 9116
3759 9131 3751 9131 3750 9121 3726 9116
3725 9112 3719 9111 3714 9102 3710 9102
TIME...MOT...LOC 1606Z 258DEG 49KT 3769 9144 3732 9111 3696 9117
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 9:30 AM CDT, 53 minutes earlier.
Area forecast discussion, Jul 6, 9:30 AM CDT, 53 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
930 AM CDT WED JUL 6 2016
...Short Term Update...
.UPDATE...
Issued at 930 AM CDT Wed Jul 6 2016
A convective complex continues to move southeast across southern
and south central Missouri this morning. So far, the main threat
with this convection has been tremendous cloud to ground
lightning, as well as wind gusts in the neighborhood of 30-35
MPH. Some strengthening of this complex is possible as it moves
east, given a slightly better airmass. In addition, mid level
shear should increase later this morning as a MCV moves east
across the region.
Once this initial area of convection moves east of the CWA, we
will need to keep an eye on the potential for additional
development this afternoon as the MCV moves through. Most of this
redevelopment should be over the eastern Ozarks and south central
Missouri, where outflow boundaries may serve as the initial focus.
SPC did include this area in a Slight Risk with their latest
outlook to account.
The other big short term question right now is heat potential
later today. At this point, it appears as if enough clearing will
take place over the Advisory area to allow temperatures to still
reach the low to mid 90s, with heat indices 102-106. So for now,
will allow the Advisory to ride unaltered, though will keep a
close watch on satellite trends.
&&
.SHORT TERM...(Today and tonight)
Issued at 241 AM CDT Wed Jul 6 2016
Severe thunderstorm watch goes until 9 AM and should see most of
the convection east of the watch box by then and also diminishing
in severity. With the convection sliding into the eastern Ozarks
by mid to late morning should have plenty of time to heat up in
the wake of the convection out west where the heat advisory is
currently in effect. Due to the uncertainty on cloud
cover/precipitation extent this afternoon in the east, am not
planning on extending any further to the northeast towards Lake of
the Ozarks or Rolla at this time...but this area will need to be
monitored for possible extension later today should clearing take
place quicker. Have temperatures rising into the low to mid 90s
again today with heat index values from the upper 90s (south
central MO) to the 105 to 108 range within the advisory area out
west.
.LONG TERM...(Thursday through Tuesday)
Issued at 241 AM CDT Wed Jul 6 2016
Calculations have heat index values just shy of advisory criteria
on Thursday, so will need to monitor this today as well for the
possibility of needing an advisory in western CWA again on
Thursday. While we can't rule out scattered convection in the wake
of this mornings chances, we are expecting most of the area to
remain dry until Friday. A stronger shortwave will track east
across the upper MS valley into the Great Lakes which will help to
drag a cold front into the area on Friday and offer up better
chances for convection then. Shortwave energy undercutting ridging
and weak flow aloft through the weekend into early next week will
keep precipitation chances in the forecast. Temperatures look to
be around normal for this time of year.
&&
.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 549 AM CDT Wed Jul 6 2016
Thunderstorm complex was pushing east over western MO as of 1050z
and produced a 42kt gust at JLN. Convective cluster has been
decaying over the past 30 minutes, but still producing a brief
strong wind gusts around 40-50 mph. Will take scattered convection
eastward this morning affecting all 3 terminal locations.
Currently have MVFR conditions going with the convection, though
may briefly touch IFR if strongest downpour goes over airfield.
Outside of morning convection, expecting VFR conditions.
&&
.SGF Watches/Warnings/Advisories...
MO...Heat Advisory until 8 PM CDT this evening for MOZ055-066>068-
077>080-088>090-093-094-101.
KS...Heat Advisory until 8 PM CDT this evening for KSZ073-097-101.
&&
UPDATE...Boxell
SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...LindenbergHazardous weather outlook, Jul 6, 9:15 AM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 915 AM CDT WED JUL 6 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071415- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 915 AM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. SIGNIFICANT EXCESSIVE HEAT RISK. DISCUSSION... AN AREA OF THUNDERSTORMS WILL CONTINUE TO MOVE EAST AND SOUTHEAST ACROSS SOUTHERN AND SOUTH CENTRAL MISSOURI THIS MORNING. SOME STRENGTHENING OF THIS LINE IS POSSIBLE OVER SOUTH CENTRAL MISSOURI...OR SOUTH AND EAST OF A LINE FROM BRANSON TO SALEM. AFTER THIS LINE PASSES THROUGH THE AREA THIS MORNING...ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE THIS AFTERNOON...PRIMARILY ACROSS AREAS TO THE EAST OF U.S. HIGHWAY 65. THERE WILL A LIMITED TO ELEVATED RISK OF WINDS IN EXCESS OF 60 MPH WITH THESE THUNDERSTORMS. IN THE WAKE OF THE THUNDERSTORMS OVER WESTERN MISSOURI THIS MORNING...HOT AND HUMID CONDITIONS WILL REDEVELOP OVER THE AREA DURING THE AFTERNOON ACROSS SOUTHEAST KANSAS INTO WESTERN MISSOURI. AFTERNOON HEAT INDEX VALUES OF 105 TO 108 WILL BE POSSIBLE THERE AND A HEAT ADVISORY IS IN EFFECT THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES OF 100 TO NEAR 105 DEGREES WILL OCCUR ON THURSDAY AFTERNOON AS WELL...WITH THE HOTTEST CONDITIONS EXPECTED ALONG AND NORTH OF INTERSTATE 44. HEAT INDEX VALUES IN THE UPPER 90S TO AROUND 100 DEGREES WILL THEN OCCUR FRIDAY INTO THE WEEKEND. A FEW THUNDERSTORMS MAY ALSO BE POSSIBLE AT TIMES THROUGH THE WEEK INTO THE WEEKEND...BUT WIDESPREAD ACTIVITY IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY ACROSS SOUTHERN AND SOUTH CENTRAL MISSOURI. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) BOXELL
In the hours before
Local storm report, Jul 6, 9:15 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 AM HAIL THEODOSIA 36.58N 92.68W
07/06/2016 E0.75 INCH OZARK MO AMATEUR RADIO
DIME SIZE HAIL IN THEODOSIA
&&
BURCHFIELDSpecial weather statement, Jul 6, 9:24 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 924 AM CDT WED JUL 6 2016 MOZ091-092-096-061515- DOUGLAS MO-WRIGHT MO-WEBSTER MO- 924 AM CDT WED JUL 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WEBSTER... SOUTHWESTERN WRIGHT AND NORTHWESTERN DOUGLAS COUNTIES UNTIL 1015 AM CDT... AT 924 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SEYMOUR...OR 10 MILES NORTHWEST OF AVA...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN THE ADVISORY INCLUDE... AVA... SEYMOUR... MANSFIELD... NORWOOD... BRUSHYKNOB... DOGWOOD... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3696 9283 3714 9286 3723 9243 3694 9241 TIME...MOT...LOC 1424Z 260DEG 24KT 3705 9279 HATCH
Special weather statement, Jul 6, 9:56 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
956 AM CDT WED JUL 6 2016
MOZ082-092-096-061530-
DOUGLAS MO-WRIGHT MO-TEXAS MO-
956 AM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WRIGHT...
SOUTHWESTERN TEXAS AND NORTHEASTERN DOUGLAS COUNTIES UNTIL 1030 AM
CDT...
AT 956 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MOUNTAIN GROVE...MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
MOUNTAIN GROVE... CABOOL...
NORWOOD... ELK CREEK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3717 9243 3723 9200 3706 9198 3705 9199
3705 9209 3701 9209 3701 9210 3699 9241
TIME...MOT...LOC 1456Z 264DEG 30KT 3704 9228
HATCHLocal storm report, Jul 6, 10:05 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1005 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 AM TSTM WND DMG 6 N AVA 37.04N 92.66W
07/06/2016 DOUGLAS MO EMERGENCY MNGR
TREE BLOCKING DRIVEWAY NEAR HWY B.
&&
AFOSCATOLocal storm report, Jul 6, 10:14 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1014 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM TSTM WND DMG 4 NW DOGWOOD 37.09N 92.88W
07/06/2016 WEBSTER MO EMERGENCY MNGR
SEVERAL TREES DOWN AROUND THE SKYLINE NEAR Z HWY.
&&
AFOSCATOLocal storm report, Jul 6, 10:19 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1019 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM TSTM WND DMG 1 N VANZANT 36.98N 92.30W
07/06/2016 DOUGLAS MO AMATEUR RADIO
SEVERAL TREES DOWN NEAR HWY 95. TREE ON CAR NEAR V HWY.
&&
AFOSCATOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 5:03 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 57 min |
| Jul 6, 8:33 AM CDT | Special Weather Statement | SGF | Dallas, Greene, Polk, Webster | 42 min |
| Jul 6, 9:06 AM CDT | Special Weather Statement | SGF | Taney | 24 min |
| Jul 6, 9:24 AM CDT | Special Weather Statement | SGF | Douglas | 51 min |
| Jul 6, 9:53 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 19 min |
| Jul 6, 9:56 AM CDT | Special Weather Statement | SGF | Wright | 34 min |
| Jul 6, 10:26 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Ozark | 34 min |
| Jul 6, 10:53 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 52 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.